RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 67–68 (Mi faa2287)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Description of deformations with constant milnor number for homogeneous functions

A. M. Gabrièlov, A. G. Kushnirenko


Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 329–331

Bibliographic databases:

Received: 05.04.1974

Citation: A. M. Gabrièlov, A. G. Kushnirenko, “Description of deformations with constant milnor number for homogeneous functions”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 67–68; Funct. Anal. Appl., 9:4 (1975), 329–331

Citation in format AMSBIB
\Bibitem{GabKus75}
\by A.~M.~Gabri\`elov, A.~G.~Kushnirenko
\paper Description of deformations with constant milnor number for homogeneous functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 67--68
\mathnet{http://mi.mathnet.ru/faa2287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425169}
\zmath{https://zbmath.org/?q=an:0319.32023|0325.32007}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 329--331
\crossref{https://doi.org/10.1007/BF01075883}


Linking options:
  • http://mi.mathnet.ru/eng/faa2287
  • http://mi.mathnet.ru/eng/faa/v9/i4/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Critical points of smooth functions and their normal forms”, Russian Math. Surveys, 30:5 (1975), 1–75  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:230
    Full text:86
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019